02-11-2004, 05:05 PM #1Junior Member
- Join Date
- Jul 2003
double-chin: steroid face or just fat?
I recently came off a testosterone cycle; my last injection was two weeks ago. I don't shave very often, but I did over the weekend and I noticed I've got a double chin. Is this the "full-moon steroid face," or am I just fat? I think my BF is around 15%. I usually estimate based on fat on my abds: I've got very slight definition in my abs, more pronounced if I flex.
So if this is the steroid face, how long until it goes away? If its not, well god ****, I better start running -- how soon after my three-week clomid therapy can I take up cardio for fat loss?
Thanks in advance
02-11-2004, 05:18 PM #2
my guess is it's high water retention and you're above 15% body fat. Actually calibrate it. Wait for after PCT, that should subside.
02-11-2004, 05:25 PM #3
probably water, i think alot of people get it when real blown up, keep bf low thats why i usually cut before a bulking cycle so not to get fat when cals are real hihg
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)